# SDR R61A2023041500229

- Difficulty date: March 23, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 37,107 hours, 23,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FORWARD PASSENGER DOOR CUTOUT LOWER BEAM INSIDE FORWARD AND AFT GIRT BAR FITTING CUTOUTS. REMOVED AND REPLACED FWD PASSENGER DOOR CUTOUT LOWER BEAM. REF EMB SRM 51-40-08.
